CONVERGENCE THEOREM OF THE GLOBAL ERROR OF THE FAST MULTIPOLE METHOD FOR POTENTIAL PROBLEMS IN 3-D

Liu Zhizhao, Meng Wenhui

Mathematica Numerica Sinica ›› 2024, Vol. 46 ›› Issue (1) : 116-128.

PDF(502 KB)
PDF(502 KB)
Mathematica Numerica Sinica ›› 2024, Vol. 46 ›› Issue (1) : 116-128. DOI: 10.12286/jssx.j2023-1092

CONVERGENCE THEOREM OF THE GLOBAL ERROR OF THE FAST MULTIPOLE METHOD FOR POTENTIAL PROBLEMS IN 3-D

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Mathematica Numerica Sinica, 2024, 46(1): 116-128 https://doi.org/10.12286/jssx.j2023-1092

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(502 KB)

Accesses

Citation

Detail

Sections
Recommended

/